# SDR UALA2011080304043

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 48,050 hours, 19,058 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL BRAKES GRABBING-LEFT SIDE CREW COMMENTS:  LEFT BRAKE GRABBING BETWEEN 60 AND 80 KNOTS.  AFTER BSCU REPLACEMENT.  BRAKES OP CHECK NORMAL.
